# SDR UIEA2025070900877

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON LH AFT FAIRING DOOR FOUND CHAFFING.( PERFORMED REPAIR AT CHAFFING AREA IAW  RI-54-50-17761, REV. A. NO FURTHER DEFECTS NOTED.  )
